International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 3, Part B

Application to various fuzzy sets


Author(s): Sanjivappa K Dembare

Abstract: In this paper, we discuss the concepts of decision in a fuzzy environment. We briefly review some basic development in the field of decision various fuzzy sets. We present various existing classical approaches as well as fuzzy approaches to the formulation of their solutions. In principle, a classical decision problem is extended to a fuzzy decision problem and then a fuzzy decision problem is transformed into some non-fuzzy problem which in turn, can be solved by using some existing traditional techniques and widely available commercial software packages.

Pages: 138-141 | Views: 50 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Sanjivappa K Dembare. Application to various fuzzy sets. Int J Stat Appl Math 2021;6(3):138-141.
Call for book chapter
International Journal of Statistics and Applied Mathematics